# SDR IPXA2017060117774

- Difficulty date: May 17, 2017
- Submitted: June 2, 2017
- Operation: Air carrier
- Aircraft: N283UP
- Make and model: Doug MD-11F
- Aircraft serial: 48484
- Aircraft time: 71,394 hours, 15,051 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ARB74061
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 1C, LT WING UPPER FWD SKIN HAS CORROSION BETWEEN XORS. 99.5 AND XORS. 125.3 COMMON TO STRINGER 15.  REPAIRED LT WING UPPER FWD SKIN IAW EA 011-5730-01-A6813, REV I/R AND EO MD11-5730-64422-A.
